Ahmed Youssfi

Head of Department
Industrial Engineering
National School of Applied Sciences
E-mail: ahmed.youssfi@gmail.com
Page: http://https://www.researchgate.net/profile/Ahmed_Youssfi

Fields of interest

  • Elliptic and parabolic partial differential equations,
  • Regularity theory, Nonlinear diffusion,
  • Variational Methods,

Recent publications

Ahmed Youssfi, Abdelmoujib Benkirane and Youssef El Hadfi ;
On Bounded Solutions for Nonlinear Parabolic Equations with Degenerate Coercivity. Mediterr. J. Math., (2016)13(5):3029-3040 DOI 10.1007/s00009-015-0670-8

Ahmed Youssfi, Elhoussine Azroul, Badr Lahmi,
Nonlinear parabolic equations with nonstandard growth,
Applicable Analysis, 2016, DOI: 10.1080/00036811.2015.1111999

Ahmed Youssfi, Elhoussine Azroul, Badr Lahmi,
Strongly nonlinear variational parabolic equations with $p(x)$-growth.
Acta Mathematica Scientia. 2016,36B(3):1-22